Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 143-165
http://dx.doi.org/10.1155/S0161171288000195

The behavior of solutions of non-linear differential equations in Hilbert space. I

Departamento de Makematicas, del Centro de Investigacion y de Estudios Avanzados del I.P.N. Apartado, Postal 14-740, Mexico, D. F. CP 07000, Mexico

Received 16 December 1981

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Schuchman, “The behavior of solutions of non-linear differential equations in Hilbert space. I,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 143-165, 1988. https://doi.org/10.1155/S0161171288000195.